논문KCI 등재
Corrigendum to ``On a generalization of right duo rings" [Bull. Korean Math. Soc. 53 (2016), no. 3, 925--942]
0
조회
0
다운로드
2
인용
0
참고문헌
키워드
주제분류수학
참고문헌 (2)
- 김홍기, "WEAKLY DUO RINGS WITH NIL JACOBSON RADICAL", 대한수학회지, 42(3), pp.457~470 (2005), 대한수학회
- 김남균, "On a generalization of right duo rings", 대한수학회보, 53(3), pp.925~942 (2016), 대한수학회
관련 논문AI추천
Erratum to "Multiplication modules whose endomorphism rings are integral domains, Bull. Korean Math. Soc. 47 (2010), NO. 5, 1053--1066"이상철대한수학회 · 대한수학회보2010 · 제47권 제6호Corrigendum to ``Reflexive property on idempotents" [Bull. Korean Math. Soc. 50 (2013), no. 6, 1957--1972]이양, 곽태근대한수학회 · 대한수학회보2016 · 제53권 제6호ERRATUM TO \RINGS IN WHICH EVERY IDEAL CONTAINED IN THE SET OF ZERO-DIVISORS IS A D-IDEAL", COMMUN. KOREAN MATH. SOC. 37 (2022), NO. 1, PP. 45-56Abdeslam Mimouni, Adam Anebri, Najib Mahdou대한수학회 · 대한수학회논문집2023 · 제38권 제1호CORRIGENDUM TO "JORDAN GENERALIZED DERIVATIONS ON TRIVIAL EXTENSION ALGEBRAS", COMMUN. KOREAN MATH. SOC. 33 (2018), NO. 3, 721-739Azam Erfanian Attar, Brahim Fahid, Driss Bennis, Hamid Reza Ebrahimi Vishki, Mohammad Ali Bahmani대한수학회 · 대한수학회논문집2018 · 제33권 제4호CORRIGENDUM TO "INSERTION-OF-FACTORS-PROPERTY WITH FACTORS MAXIMAL IDEALS" [J. KOREAN MATH. SOC. 52 (2015), NO. 3, PP. 649-661]이양, 류성주, 성효진, 윤상조, 정다운, Hai Lan Jin대한수학회 · 대한수학회지2018 · 제55권 제5호Correction to “On prime near-rings with generalized (σ,τ)derivations, Kyungpook Math. J., 45(2005), 249–254”Gbrel Albkwre, Hassan J. Al Hwaeer, Neset Deniz Turgay경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2020 · 제60권 제2호
이 간행물의 다른 논문 (27건)
Scalar curvature comparisons of level hypersurfaces of geodesic spheres김종률pp. 331-340Additive self-dual codes over fields of even orderSteven T. Dougherty, 김종락, 이나리pp. 341-357On closing codesSomayyeh Jangjooye Shaldehipp. 359-366On $m$-isometric Toeplitz operators이종락, 고은길pp. 367-378Existence and long-time behavior of solutions to Navier-Stokes-Voigt equations with infinite delayDang Thi Phuong Thanh, Cung The Anhpp. 379-403
